MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-14
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.Additional reporter: (b)(6).
 
Event or Problem Description
An incident involving a chemoclave vented bag spike stated that chemo drug couldn't drip, and the silicon was sunken after disconnection.Enhertu was involved in the event.There was no bleed back reported.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
Three used samples list #ch-14, chemoclave® vented bag spike and, 0.9% sodium chloride 100ml bag were returned for evaluation on 1/29/2026.As received no physical damage or anomalies.The samples were primed and no flow restriction, occlusions or anomalies were confirmed, the claves were dissembled no significant damage or anomalies were noted.Complaint of no flow / cant prime cannot be confirmed or replicated.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOCLAVE® VENTED BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24176378
Report Number9617594-2026-00034
Device Sequence Number13266014
Product Code ONB
UDI-Device Identifier00840619023751
UDI-Public(01)00840619023751(17)14432926(10)300601
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-14
Device Lot Number14432926
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENHERTU, UNK MFR.
Patient SexUnknown